I am sorry I cannot help, because I have never taken it. But I have heard of others with bone pain and muscle pain from it. Please monitor your mom's fever. I think a fever with chills means it must be pretty high. You really should contact your doctor. All the best to you.
Yes her doctor has been contacted. Prescribed Darvocet for pain and she must drink much water. Damage to kidneys is another side effect.
this is horrible to be happening. She's in extreme pain and nothing is easing her pain. We'll see how the next few days are. Very bad reports are coming out on Reclast, i misspelled in the title here. oops.
those are the side effects I had from actonel. Ended up in the ER with those chills and severe kidney pain in addition to what you mentioned. I stopped taking the pill which was a weekly dose. I had been told these drugs can stay in your system for 10 years. thankfully I didn't have continued side effects.